- This topic has 0 replies, 1 voice, and was last updated 3 years, 6 months ago by Anonymous.
- July 13, 2016 at 6:06 am#39770AnonymousInactive
Hi everyone, i am a stay at home mum, i have 3 beautiful daughters and a beautiful loving partner, and am also an addict to nurofen plus. it all started 3 years ago..i was doing my uni assignment, (i was studying to be a midwife) and i had a headache so i took 3 nurofen plus, (which was my first time ever using N+) and for some silly reason about half hour later i took another 3, (i never did complete uni, that assignment was the last assignment i ended up ever doing, and deeply regret it) if i had known what i know now about N+ i would have never taken them at all!! so for a little while from that day on i was taking 6 a day just to get a buzz and they made me feel fantastic.. but before long 6 was not doing anything for me so i upped the dosage to 8 and now 3 yrs on i take a minimum of 20 a day.. which is EXTREMELY good for me as a couple months ago i was taking 40-50 a day without fail!!! As soon as i open my eyes in the morning i cannot start my day with out popping 10-15 N+ and i swallow them all at once, not singly.. When i do our family budget each week i always budget for my N+, my partner doesn’t know and works away, was 9 on 5 off but his roster has now changed to night shift so he is away 4 nights home 3 nights so i’m usually home with the kids by myself and have no support as no one knows about my addiction and i am ashamed of going to the doctor about my addiction, i only go to him to get panadiene forte, which i take with N+ to get even more of a buzz.. i live in a small country town and we have one pharmacy here so i chemist hop between here and 3 towns 15-40mins away just to get my fix!!! It is not an easy addiction to give up and i have tried many times, but the pain and withdrawals are so bad!! I NEED HELP, THIS LITTLE WHITE PILL IS DESTROYING MY LIFE!!! :a108: wow i just noticed, i have written a lot, sorry!!
- You must be logged in to reply to this topic.